# SDR FDEA201003040633

- Difficulty date: March 4, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Frame
- Part number: AJC759352
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - VERTICAL STABILIZER LOWER ACCESS PANEL NR 364QR CUTOUT AFT.  CRACK AT VERTICAL STABILIZER LOWER ACCESS PANEL NR 364QR CUTOUT R & R AS PER SRM 51-31-01 REVISION 43.  NEW FRAME FABRICATED AS PER EA NR 1-5530-137929,    REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 109.
